# SDR GTIA9700178

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FLT 423 - GEAR DOOR OPEN LIGHT STAYED ON AFTER GEAR RETRACTED.  NO OTHER INDICATION OF TROUBLE.  LIGHT WENT OUT AFTER GEAR EXTENSION.  FOUND LOOSE CANNON PLUG ON LEFT DOOR.  CLEANED PLUG AND RESECURED.  OPS CHECK NORMAL.  (X)
